# SDR UIEA2022101201121

- Difficulty date: October 11, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N718BA
- Make and model: Boeing 747-4H6
- Aircraft serial: 27042
- Aircraft time: 81,969 hours, 11,513 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 65B051933
- Condition: Blown
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, D, O
- Precautionary procedure: K

## Discrepancy

LOST TIRE #8 ON TAKE-OFF OUT OF TAR (REPLACEMENT OF AXLE AND INNER/OUTER SLEEVES IN WORK)
